# SDR CA970507009

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 300478
- Condition: Cracked
- Location: Inboard
- Component: Dhav, 31354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING EDDY CURRENT INSPECTION SEVERAL CRACK INDICATIONS WERE FOUND AT SEVERAL LUG BOSSES ALONG THE BOTTOM SIDE, PARALLEL TO THE WHEEL BOLT HOLES. THE CRACKS VARIED IN LENGTH FROM 1/2" TO OVER 1" AND TO A DEPTH OF OVER .060.
